Control of Chua's Circuit by Switching a Resistor

Keiji KONISHI  Hiroaki KAWABATA  Yoji TAKEDA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E77-A   No.12   pp.2116-2119
Publication Date: 1994/12/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Nonlinear Phenomena and Analysis
Keyword: 
controlling chaos,  Chua's circuit,  unstable periodic orbits,  

Full Text: PDF>>
Buy this Article




Summary: 
In this letter a new method for controlling chaos is proposed. Although different several methods based on the OGY- and the OPF-method perturb a value of an accessible system parameter, the proposed method perturbs the only timing of switching three values of a parameter. We apply the proposed method to the well-known Chua's circuit on computer simulations. The chaotic orbits in the Rössler type- and the double scroll type-attractor can be stabilized on several unstable periodic orbits embedded within these attractors.